# SDR AALA201707179053

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 20,517 hours, 7,596 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DOORS CLOSED AND ARMED FOR DEPARTURE, THE R1 DOOR PRESSURE GAUGE LOOKS OK, CHECK DOOR PRESSURE ILLUMINATED ON FA STATION MONITOR. SERVICED THE DOOR ASSIST BOTTLE IAW AMM.
